Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "Body odor"

reset

Does Hiv Leave You With A Body Odor

Does Hiv Leave You With A Body Odor

Does Hiv leave you with a Body oder or a oder in your urine?

A myHIVteam Member said:

I'm wondering what I have I got tested for hiv after 3 weeks it was negative trich chlamydia gonorrhea all negative. She was hov positive older woman 50.

posted 12 months ago

Body Issues

Body Issues

Is it true that Biktarvy might change your body complexion? I heard it can make you top heavy

A myHIVteam Member said:

What top heavy? Is this why my breasts much bigger?

posted 4 months ago

I Have A Question, I Love To Work Out Is Good To Take Supplements To Build Muscle, I Stop When I Was Diagnosed With Hiv.

I Have A Question, I Love To Work Out Is Good To Take Supplements To Build Muscle, I Stop When I Was Diagnosed With Hiv.

A myHIVteam Member said:

I used to do creatine and protein shakes along with NOS but have since stopped with the creatine and the protein shakes. The creatine was messing up my labs and the extra protein was giving me that… read more

posted 7 days ago

Biktarvy And Losing Mass In Legs And Butt?

Biktarvy And Losing Mass In Legs And Butt?

Hello everyone. Does anyone know if Biktarvy can redistribute body fat? I’ve been positive for one year, only ever been on Biktarvy. My body shape is changing so dramatically and it’s a little scary. All my fat seems to have moved to my abdomen, while my legs and butt have become way skinnier. I haven’t lost weight. In fact, I’ve gained a few pounds.
Is this reason to consider switching medications? I’m so upset as I don’t recognize myself anymore. :/

A myHIVteam Member said:

I have been on Biktarvy since July 2020 and was undetectable in November 2020. I haven’t felt sick, but I have been tired. No weight loss either but I’m already pretty thin.

posted 16 days ago

How Does One Become An HIV Educational Speaker To Our Younger Generation?

How Does One Become An HIV Educational Speaker To Our Younger Generation?

Lately, I have been thinking about being an HIV speaker, educational speaker, or something of that sort. I think I would love to teach the truth about HIV, get the education out there, reduce the stigma, especially to our young people, preferably high school kids
The problem is I do not know how to begin such a journey, or where I could get such information or even how to get started. I believe once I got my foot in the door, things will get easier, but it is opening that door in the first… read more

A myHIVteam Member said:

This awkward question!

posted over 4 years ago

DId You Live In A Different Country, State, Or County From Where You Live Now?

DId You Live In A Different Country, State, Or County From Where You Live Now?

If so, how is HIV care differently where you are now, compared to where you were? This can be anything from medical care to housing, food or transportation.

A myHIVteam Member said:

State

posted almost 3 years ago

Meds

Meds

Do the meds actually make you feel normal without heaches fatigue etc when undetectable. And I don’t mean med side effects. Just overall health

A myHIVteam Member said:

I was diagnosed in 2014 and I've been undetectable since 2017 but I can tell my body is not the same anymore, even my physical appearance in general isn't the same. I would usually say I'm just… read more

posted 8 days ago

Do You Wear Deodorant Or Antiperspirant-deodorant?

Do You Wear Deodorant Or Antiperspirant-deodorant?

I sweat bad. I need an antiperspirant-deodorant. It seems like when I just wear deodorant my underarms are on fire. I've never had problems with deodorant until after experiencing antiantiperspirant-deodorant.
Has anyone else ever had deodorant issues after changing back to an older brand or had issues with deodorant because of your meds?

A myHIVteam Member said:

Useful cuz this made me laugh out loud!!!!! Thanks you for this!!!

posted over 1 year ago